Edit my profile
Update my ORCID record

Ling, Shiqing (凌仕卿)

  • Professor, Dept of Mathematics

Telephone: (852) 2358 7459    Email: maling@ust.hk   
Homepage: http://www.math.ust.hk/~maling/
Scopus: 7102701223    Google Scholar: iYvvGRgAAAAJ    ORCID iD: https://orcid.org/0000-0002-4232-7744   
Co-authorship graph

Summary

  Total Article Book chapter Conference paper
All publications 69 63 4 2
HKUST affiliated 62 57 3 2

Publication List

Showing 1 - 20 of 69  (0 seconds)
Export 0 items: ( ) to:          

Article

Author(s): Ling, Shiqing View this author's profile
Source: Econometric Theory, v. 32, (2), April 2016, p. 402-430
Article, 2016

Author(s): Zhu, Ke ; Ling, Shiqing View this author's profile
Source: Journal of Econometrics, v. 187, (2), August 2015, p. 447-457
Article, 2015

Author(s): Ling, Shiqing View this author's profile ; Zhu, Ke
Source: Journal of Business and Economic Statistics, v. 32, (2), April 2014, p. 202-203
Article, 2014

Author(s): Zhu, Ke ; Ling, Shiqing View this author's profile
Source: Statistica Sinica, v. 23, (2), April 2013, p. 251-270
Article, 2013